MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP DELTA CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP DELTA CERAMIC BALL HEAD
Catalog Number 01.29.20
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-dec-2023.Lot 1909756: (b)(4) manufactured and released on 18-mar-2020.Expiration date: 2025-03-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with another similar reported case during the period of review.Additional devices involved.Batch review performed on 27-dec-2023.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (b)(6) lot 2111802: (b)(4) manufactured and released on 14-sep-2021.Expiration date: 2026-08-30.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with another similar reported case during the period of teh review.
 
Event or Problem Description
At about 1 year and 11 months after the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head and liner successfully.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER 01.29.206 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L
Common Device Name
HIP DELTA CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18541561
Report Number3005180920-2023-01100
Device Sequence Number12725906
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Catalogue Number01.29.20
Device Lot Number1909756
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient RaceWhite